My psychiatris wants me to increase the serequel so rapidly. 300mg one night and next night up to 600mg ! I got madopar for the restless legs but last night was still a horror on the 300mg! Has anyone else got problems to cope with serequel? It gives me a slurred speach, restless leg syndrom with muscle twitching, and forgetting what I wanted to say, staggering when I walk. I don't know what to do! I told my psych all those symptoms but I felt she didn’t take me serious as I was a bit elevated when I spoke to her
Hi, dagduncan! The seroquel dosage is usually raised by increments over a period of at least a week. I'd advise that you speak with your doctor to determine if he/she wants to increase you to near maximum dosage almost overnight! Of course, it's the doctor's perogative if he/she feels it necessary for a single hypomanic episode but just to be sure that there hasn't been a misunderstanding as that dose could turn you into a zombie.
Best of luck with this, dag! Wildcat
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2010 • 8 answers
Posted 25 Sep 2011 • 8 answers
Posted 12 Jan 2013 • 4 answers
I have ghanged over from zoloft to prozac. The withdrawals from zoloft were horrible. After continu?
Posted 18 Oct 2013 • 2 answers
Posted 7 Sep 2014 • 1 answer